Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 167

Similar articles for PubMed (Select 23473460)

1.

Successful management of olanzapine-induced anticholinergic agitation and delirium with a continuous intravenous infusion of physostigmine in a pediatric patient.

Hail SL, Obafemi A, Kleinschmidt KC.

Clin Toxicol (Phila). 2013 Mar;51(3):162-6. doi: 10.3109/15563650.2013.773006.

PMID:
23473460
2.

A comparison of physostigmine and benzodiazepines for the treatment of anticholinergic poisoning.

Burns MJ, Linden CH, Graudins A, Brown RM, Fletcher KE.

Ann Emerg Med. 2000 Apr;35(4):374-81.

PMID:
10736125
3.

Altered mental status from olanzapine overdose treated with physostigmine.

Weizberg M, Su M, Mazzola JL, Bird SB, Brush DE, Boyer EW.

Clin Toxicol (Phila). 2006;44(3):319-25.

PMID:
16749552
4.

Use of a physostigmine continuous infusion for the treatment of severe and recurrent antimuscarinic toxicity in a mixed drug overdose.

Phillips MA, Acquisto NM, Gorodetsky RM, Wiegand TJ.

J Med Toxicol. 2014 Jun;10(2):205-9. doi: 10.1007/s13181-013-0330-y.

5.

Long-acting injectable olanzapine can give rise to a condition consistent with central anticholinergic syndrome.

Skomedal T, Hanem S, Dybvik T, Ilner SO.

Tidsskr Nor Laegeforen. 2013 Nov 12;133(21):2238-9. doi: 10.4045/tidsskr.13.0335. English, Norwegian. No abstract available.

6.

[Etiology of initially unexplained confusion of excitability in deadly nightshade poisoning with suicidal intent. Symptoms, differential diagnosis, toxicology and physostigmine therapy of anticholinergic syndrome].

Heindl S, Binder C, Desel H, Matthies U, Lojewski I, Bandelow B, Kahl GF, Chemnitius JM.

Dtsch Med Wochenschr. 2000 Nov 10;125(45):1361-5. German.

PMID:
11109424
7.

Continuous infusion of physostigmine in anticholinergic delirium: case report.

Stern TA.

J Clin Psychiatry. 1983 Dec;44(12):463-4.

PMID:
6654839
8.

Withdrawal from high-dose tranylcypromine.

Eyer F, Jetzinger E, Pfab R, Zilker T.

Clin Toxicol (Phila). 2008 Mar;46(3):261-3. doi: 10.1080/15563650601118085.

PMID:
18344110
9.

Treatment of acute anticholinergic poisoning with physostigmine.

Beaver KM, Gavin TJ.

Am J Emerg Med. 1998 Sep;16(5):505-7.

PMID:
9725967
10.

Physostigmine versus diazepines for anticholinergic poisoning.

Oakley P.

Ann Emerg Med. 2001 Feb;37(2):239-41. No abstract available.

PMID:
11174251
11.

Physostigmine and anaesthesia emergence delirium in preschool children: a randomized blinded trial.

Funk W, Hollnberger H, Geroldinger J.

Eur J Anaesthesiol. 2008 Jan;25(1):37-42. Epub 2007 Jul 26.

PMID:
17655781
12.

Physostigmine: is there a role for this antidote in pediatric poisonings?

Frascogna N.

Curr Opin Pediatr. 2007 Apr;19(2):201-5. Review.

PMID:
17496766
13.

[A case of delirium after olanzapine intoxication].

Steil B.

Nervenarzt. 2003 Nov;74(11):1009-11. German.

PMID:
14598038
14.

Anticholinergic poisoning from a large dose of Scopolia extract.

Cheng SW, Hu WH, Hung DZ, Yang DY.

Vet Hum Toxicol. 2002 Aug;44(4):222-3.

PMID:
12136971
15.

Can olanzapine cause delirium in the elderly?

Lim CJ, Trevino C, Tampi RR.

Ann Pharmacother. 2006 Jan;40(1):135-8. Epub 2005 Dec 20.

PMID:
16368923
16.

[The clinical picture of acute olanzapine poisonings].

Ciszowski K, Sein Anand J, Wilimowska J, JawieĊ„ W.

Przegl Lek. 2011;68(8):426-33. Polish.

PMID:
22010430
17.

Anticholinergic toxicity from nightshade berry poisoning responsive to physostigmine.

Ceha LJ, Presperin C, Young E, Allswede M, Erickson T.

J Emerg Med. 1997 Jan-Feb;15(1):65-9.

PMID:
9017490
18.

Anticholinergic drug-induced delirium in an elderly Alzheimer's dementia patient.

Gareri P, De Fazio P, Cotroneo A, Lacava R, Gallelli L, De Fazio S, De Sarro G.

Arch Gerontol Geriatr. 2007;44 Suppl 1:199-206.

PMID:
17317453
19.

Prolonged delirium after quetiapine overdose.

Rhyee SH, Pedapati EV, Thompson J.

Pediatr Emerg Care. 2010 Oct;26(10):754-6. doi: 10.1097/PEC.0b013e3181f39d5b.

PMID:
20930599
20.

Lipid 20% emulsion ameliorates the symptoms of olanzapine toxicity in a 4-year-old.

McAllister RK, Tutt CD, Colvin CS.

Am J Emerg Med. 2012 Jul;30(6):1012.e1-2. doi: 10.1016/j.ajem.2011.03.025.

PMID:
21641141
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk